Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 55, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 25, 2016, 8:57 PM CDT for 4 counties in Wisconsin. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2016, 8:57 PM CDT (01:57 UTC)
- Expired
- Jun 25, 2016, 10:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Florence County, WI, Forest County, WI, Oneida County, WI, Vilas County, WI
The radar
The Marquette radar (KMQT), 124 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 9:08 PM CDT | TSTM WND GST 50 | Three Lakes, WI | TREE BRANCHES DOWN. |
| Jun 25, 9:58 PM CDT | HAIL 0.25 | 3 W Monico, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 6:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 497 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
019
WUUS53 KGRB 260157
SVRGRB
WIC037-041-085-125-260300-
/O.NEW.KGRB.SV.W.0055.160626T0157Z-160626T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
857 PM CDT SAT JUN 25 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
EASTERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
FOREST COUNTY IN NORTHEASTERN WISCONSIN...
FLORENCE COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 1000 PM CDT
* AT 856 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF PHELPS TO 7 MILES SOUTH OF
EAGLE RIVER TO NEAR WOODBORO...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
POPPLE RIVER AROUND 930 PM CDT.
HOMESTEAD AROUND 945 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MONICO...LENNOX...ANVIL LAKE CAMPGROUND...COMMONWEALTH...ALVIN...MOLE
LAKE...FRANKLIN LAKE CAMPGROUND...STARKS...WABENO AND LOST LAKE
CAMPGROUND.
THIS WARNING EXTENDS THE WARNING ALREADY IN EFFECT FOR PORTIONS OF VILAS AND ONEIDA
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4599 8867 4602 8851 4599 8849 4595 8819
4592 8810 4587 8807 4582 8813 4578 8806
4571 8810 4572 8842 4550 8843 4542 8855
4544 8893 4546 8893 4547 8942 4555 8943
4556 8951 4562 8958 4580 8934 4613 8908
TIME...MOT...LOC 0156Z 278DEG 63KT 4620 8891 4580 8924 4552 8961
HAIL...<.75IN
WIND...60MPH
$$
ECKBERG3 follow-up statements
111
WWUS53 KGRB 260215
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CDT SAT JUN 25 2016
WIC037-041-085-125-260300-
/O.CON.KGRB.SV.W.0055.000000T0000Z-160626T0300Z/
VILAS WI-ONEIDA WI-FOREST WI-FLORENCE WI-
915 PM CDT SAT JUN 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN VILAS...EASTERN ONEIDA...FOREST AND FLORENCE
COUNTIES...
AT 915 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF IRON RIVER TO 10 MILES SOUTHEAST
OF EAGLE RIVER TO NEAR WOODBORO...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
POPPLE RIVER AROUND 945 PM CDT.
TIPLER AROUND 950 PM CDT.
CRANDON AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MONICO...LENNOX...ANVIL LAKE CAMPGROUND...COMMONWEALTH...ALVIN...MOLE
LAKE...FRANKLIN LAKE CAMPGROUND...STARKS...WABENO AND LOST LAKE
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4599 8867 4602 8851 4599 8849 4595 8819
4592 8810 4587 8807 4582 8813 4578 8806
4571 8810 4572 8842 4550 8843 4542 8855
4544 8893 4546 8893 4547 8942 4555 8943
4556 8951 4562 8958 4580 8934 4613 8908
TIME...MOT...LOC 0215Z 270DEG 35KT 4622 8875 4582 8908 4554 8945
HAIL...<.75IN
WIND...60MPH
$$
KURIMSKI579
WWUS53 KGRB 260231
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CDT SAT JUN 25 2016
WIC125-260240-
/O.CAN.KGRB.SV.W.0055.000000T0000Z-160626T0300Z/
VILAS WI-
931 PM CDT SAT JUN 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VILAS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTH CENTRAL WISCONSIN.
LAT...LON 4599 8867 4602 8851 4599 8849 4595 8819
4592 8810 4587 8807 4582 8813 4578 8806
4571 8810 4572 8842 4550 8843 4542 8855
4544 8893 4546 8893 4547 8942 4555 8943
4556 8951 4562 8958 4578 8917 4606 8889
TIME...MOT...LOC 0230Z 270DEG 35KT 4622 8853 4582 8886 4554 8924
$$
WIC037-041-085-260300-
/O.CON.KGRB.SV.W.0055.000000T0000Z-160626T0300Z/
ONEIDA WI-FOREST WI-FLORENCE WI-
931 PM CDT SAT JUN 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN ONEIDA...FOREST AND FLORENCE COUNTIES...
AT 930 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR AMASA TO 8 MILES WEST OF POPPLE RIVER TO 10 MILES
SOUTHEAST OF RHINELANDER...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
TIPLER AND POPPLE RIVER AROUND 945 PM CDT.
CRANDON AROUND 955 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MONICO...LENNOX...COMMONWEALTH...ALVIN...MOLE LAKE...FRANKLIN LAKE
CAMPGROUND...STARKS...WABENO...LOST LAKE CAMPGROUND AND STEVENS LAKE
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4599 8867 4602 8851 4599 8849 4595 8819
4592 8810 4587 8807 4582 8813 4578 8806
4571 8810 4572 8842 4550 8843 4542 8855
4544 8893 4546 8893 4547 8942 4555 8943
4556 8951 4562 8958 4578 8917 4606 8889
TIME...MOT...LOC 0230Z 270DEG 35KT 4622 8853 4582 8886 4554 8924
HAIL...<.75IN
WIND...60MPH
$$
KURIMSKI031
WWUS53 KGRB 260244
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
944 PM CDT SAT JUN 25 2016
WIC037-041-085-260300-
/O.CON.KGRB.SV.W.0055.000000T0000Z-160626T0300Z/
ONEIDA WI-FOREST WI-FLORENCE WI-
944 PM CDT SAT JUN 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN ONEIDA...FOREST AND FLORENCE COUNTIES...
AT 944 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES EAST OF RHINELANDER TO 10 MILES NORTHEAST OF
PARRISH...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
CRANDON AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MONICO...LENNOX...COMMONWEALTH...ALVIN...MOLE LAKE...FRANKLIN LAKE
CAMPGROUND...STARKS...WABENO...LOST LAKE CAMPGROUND AND STEVENS LAKE
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4599 8867 4602 8851 4599 8849 4595 8819
4592 8810 4587 8807 4582 8813 4578 8806
4571 8810 4572 8842 4550 8843 4542 8855
4544 8893 4546 8893 4547 8942 4555 8943
4556 8951 4562 8958 4578 8917 4606 8889
TIME...MOT...LOC 0244Z 244DEG 47KT 4567 8921 4548 8921
HAIL...<.75IN
WIND...60MPH
$$
KURIMSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:53 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 25, 6:53 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 653 PM CDT SAT JUN 25 2016 Updated aviation portion for 00Z TAF issuance .SYNOPSIS... Issued at 240 PM CDT Sat Jun 25 2016 Thunderstorms, some possibly severe, this evening and tonight. Still very warm tomorrow. Then cooler and less humid for the upcoming work week. A strong band of westerlies is across the northern CONUS and southern Canada, along the northern periphery the subtropical ridge stretched out across the southern CONUS. An intense upper level system embedded within the westerlies was located along the Saskatchewan/Montana border at mid-day. The upper system will continue tracking east-northeast, but a portion of the energy will turn and dig southeast when it reaches the Great Lakes region. Additional upper level energy is expected to be settling south through the Gulf of Alaska at that time. The result will be amplification of the longwave pattern over NOAM and a reformation of a closed upper anticyclone over the intermountain west. The upper flow across the forecast area will turn northwest as these changes occur. Temperatures will start out above seasonal normals, briefly fall back to near or a little below normal early in the work week, then settle in close to seasonal normals for the rest of the period. The main precipitation event will be tonight, when a widespread rainfall is expected. Developing northwest upper flow favors mainly scattered light precipitation amounts with subsequent events. && .SHORT TERM...Tonight and Sunday Issued at 240 PM CDT Sat Jun 25 2016 Main forecast concern remains on the severe threat with thunderstorms to accompany a cold front across the region tonight. The 19z MSAS surface analysis indicated a weak area of low pressure over northwest MN. A warm front stretched southeast from the surface low through southeast WI. A cold front extended south-southwest from the surface low through the Central Plains. Radar mosaic showed one area of thunderstorms moving across Upper Michigan associated with the 8H warm front. A small area of thunderstorms were pushing northeast across west-central WI in association with a weakness in the cap. A developing line of storms was situated in the vicinity of the cold front and it is this line that could produce strong to severe thunderstorms later this evening/overnight. The cold front is forecast to push into western WI this evening and eventually reach eastern WI by daybreak. The air mass will initially be very unstable with capes approaching 3K J/KG, LI's approaching -10 and steep mid-level lapse rates. Moisture will also be plentiful with dew points around 70 degs and PW values around 2.0 inches. Expect to see the broken line of strong to severe thunderstorms over MN reach Central/North-Central WI mid to late evening with a threat of large hail and/or damaging winds. The loss of daytime heating and only marginal deep layer shear would point to only isolated severe storms this evening. For eastern WI, most of the evening will be dry, but look for showers/thunderstorms to arrive shortly after midnight. Less instability and shear in the east should preclude much of a severe threat although an isolate strong gusty wind is possible. By late tonight, the precipitation will already be winding down over North-Central WI and parts of Central WI once the cold front clears the area. Min temperatures will be very mild with readings in the mid 60s North-Central, lower 70s East-Central. We will need to carry at least a chance of showers/thunderstorms over Eastern WI through mid-morning Sunday until the cold front exits the area. Otherwise, look for skies to become mostly sunny over NE WI as the dry slot rotates through WI on the southern flank of a closed upper low moving into southwest Ontario. Despite the passage of the cold front, Sunday appears to be another warm and breezy day, although humidity levels are forecast to slowly fall as the drier air arrives. Max temperatures to range from the lower to middle 80s North-Central/near Lake MI, to the mid to upper 80s elsewhere. .LONG TERM...Sunday Night Through Saturday Issued at 240 PM CDT Sat Jun 25 2016 At least areas of clouds are still expected to drop southeast across the area Sunday night and Monday as the shortwave wrapping around the southwest flank of the departing upper system crosses the area. But the models have backed down with the amount of cloud cover and southward extent of the precipitation since yesterday at this time. Adjusted forecast accordingly. The developing northwest upper flow will make timing of precipitation chances difficult in the middle to later forecast periods. But the main frontal boundary is expected to set up well south and west of the area, so moisture and precipitation amounts will be limited. No significant changes were needed to the extended forecast initialization grids based on a broad blend of guidance products. && .AVIATION...for 00Z TAF Issuance Issued at 653 PM CDT Sat Jun 25 2016 Mainly VFR conditions are expected to persist early across the forecast area, but a line of thunderstorms ahead of an approaching cold front will move into unstable air in northern and central Wisconsin during the evening. Storms farther to the north will likely be stronger, possibly severe, than those in central Wisconsin. Expect mainly MVFR with the approaching line of storms, with IFR prevailing as the strongest storms move through during the night. VFR conditions will return as the showers and storms clear the area from west to east. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Kallas LONG TERM......Skowronski AVIATION.......MG
Hazardous weather outlook, Jun 25, 2:54 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CDT SAT JUN 25 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 254 PM CDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF CENTRAL AND NORTH-CENTRAL WISCONSIN LATE THIS AFTERNOON. SMALL HAIL AND GUSTY WINDS ARE THE PRIMARY THREAT. SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MIDDLE TO LATE EVENING HOURS. THE MAIN BAND OF THUNDERSTORMS ARE FORECAST TO MOVE INTO EASTERN MINNESOTA AND NORTHWEST WISCONSIN LATE THIS AFTERNOON. THE STORMS WILL MOVE EAST...REACHING CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MID TO LATE EVENING HOURS. THE STORMS ARE EXPECTED TO WEAKEN SOME WHEN TRACKING INTO EASTERN WISCONSIN DURING OVERNIGHT HOURS...SO THE RISK OF SEVERE WEATHER IN EASTERN WISCONSIN WILL BE A LITTLE LOWER THAN AREAS TO THE WEST. SOME OF THE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL...WHICH COULD RESULT IN SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING, ESPECIALLY OVER NORTH-CENTRAL AND CENTRAL WISCONSIN. LMZ521-522-541>543-262000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 254 PM CDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT INCREASING SOUTH WINDS AND BUILDING WAVES MAY APPROACH LEVELS THAT POSE A HAZARD TO SMALL CRAFT THIS AFTERNOON AND CONTINUE INTO THIS EVENING. THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SOME STORMS MAY PRODUCE STRONG WINDS AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY GUSTY WEST WINDS SUNDAY MAY REACH LEVELS THAT POSE A HAZARD TO SMALL CRAFT. KALLAS/SKOWRONSKI
In the hours before
Special weather statement, Jun 25, 3:41 PM CDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
341 PM CDT SAT JUN 25 2016
WIZ005-010-018-030-252145-
LINCOLN WI-ONEIDA WI-MARATHON WI-VILAS WI-
341 PM CDT SAT JUN 25 2016
...STRONG THUNDERSTORMS MOVING INTO NORTH-CENTRAL WISCONSIN...
AT 338 PM CDT...DOPPLER RADAR AS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BOULDER JUNCTION TO NEAR MEDFORD.
MOVEMENT WAS NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THE STORMS MAY INTENSITY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4616 8923 4501 8987 4499 9032 4503 9031
4504 9020 4512 9020 4512 9004 4597 9005
4598 8993 4629 8991
TIME...MOT...LOC 2038Z 260DEG 21KT 4614 8975 4507 9032
AKSpecial weather statement, Jun 25, 4:35 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT SAT JUN 25 2016
WIZ005-010-011-018-252215-
LINCOLN WI-ONEIDA WI-FOREST WI-VILAS WI-
435 PM CDT SAT JUN 25 2016
...STRONG THUNDERSTORMS CONTINUE TO RUMBLE OVER NORTH-CENTRAL
WISCONSIN...
AT 432 PM CDT...DOPPLER RADAR CONTINUED TO TRACK A CLUSTER OF STRONG
THUNDERSTORMS OVER NORTH-CENTRAL WISCONSIN. THE BEST CONCENTRATIONS
OF STORMS WERE LOCATED OVER VILAS AND NORTHERN ONEIDA COUNTIES.
MOVEMENT OF THE THUNDERSTORMS WAS NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
ANY OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RHINELANDER...EAGLE RIVER...LAC DU FLAMBEAU...TOMAHAWK...PHELPS...BOULDER
JUNCTION...WOODBORO...WINCHESTER...TRIPOLI AND SQUIRREL LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
LAT...LON 4614 8909 4602 8882 4601 8868 4589 8868
4528 9005 4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 2132Z 206DEG 31KT 4591 8914 4515 9047
AKLocal storm report, Jun 25, 4:43 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
443 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 4 W PRESQUE ISLE 46.25N 89.81W
06/25/2016 VILAS WI TRAINED SPOTTER
TREES DOWN ON COUNTY W
&&
BERSCHSpecial weather statement, Jun 25, 7:14 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
714 PM CDT SAT JUN 25 2016
WIZ005-010-260145-
ONEIDA WI-VILAS WI-
714 PM CDT SAT JUN 25 2016
...LINE OF STRONG THUNDERSTORMS HEADED TOWARD NORTH-CENTRAL
WISCONSIN...
AT 711 PM CDT...DOPPLER RADAR WAS TRACKING STRONG TO SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF BIG BAY
STATE PARK TO NEAR MELLEN TO NEAR BIRCHWOOD. MOVEMENT WAS EAST AT 45
MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAC DU FLAMBEAU...BOULDER JUNCTION...WINCHESTER...SQUIRREL LAKE...WILLOW
RESERVOIR...MINOCQUA...ARBOR VITAE...WOODRUFF...HAZELHURST AND PRESQUE
ISLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTH CENTRAL WISCONSIN.
LAT...LON 4617 8924 4608 8928 4555 9002 4556 9004
4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0011Z 277DEG 40KT 4678 9040 4624 9069 4568 9146
AKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:14 PM CDT | Special Weather Statement | GRB | Vilas | 91 min |
| Jun 25, 7:49 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 71 min |
| Jun 25, 8:09 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 66 min |
| Jun 25, 9:15 PM CDT | Areal Flood Advisory | GRB | Oneida | 6 hr |
| Jun 25, 9:58 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 47 min |
| Jun 25, 10:01 PM CDT | Areal Flood Advisory | GRB | Lincoln | 5 hr |
| Jun 25, 10:45 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln | 60 min |
| Jun 25, 10:53 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 52 min |
| Jun 25, 11:21 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 27 min |
| Jun 25, 11:29 PM CDT | Areal Flood Advisory | GRB | Langlade | 4 hr |
| Jun 26, 12:33 AM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Marathon, Portage, Wood | 87 min |
| Jun 26, 1:59 AM CDT | Special Weather Statement | GRB | Brown, Menominee, Oconto, Outagamie, Portage, Shawano and 3 more | 91 min |
| Jun 26, 2:45 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 30 min |
| Jun 26, 3:10 AM CDT | Tornado Warning | GRB | Brown, Outagamie | 35 min |
| Jun 26, 3:44 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Manitowoc | 91 min |
| Jun 26, 3:45 AM CDT | Special Marine Warning | GRB | 90 min | |
| Jun 26, 3:53 AM CDT | Special Marine Warning | GRB | 67 min | |
| Jun 26, 1:15 PM CDT | River Flood Warning | GRB | Oconto | 42 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.